I had a traffic accident in 2002. This accident makes brain damage, disorder of muscles(especially on movement), ascend stairs, etc... My cerebellum had a damage in the accident. As you know cerebellum is chief of the human body. In my oppinion, I think my right side was damaged. I know ıt has been long time ago since 2002 but is there any solution about this happen ?
Try to feed your brain and nervous system with the essential fatty acids it needs to rebuild, like fish oil, flax seed oil, borage oil, and evening primrose oil.Get a quality multi-vitamin/multi mineral, with high in B-Complex, especially B-12.Take spirulina, as the RNA/DNA in the spirulina are essential and very important to re-build the material that makes up your brain tissue and nervous system.2000 to 3000 Milligrams of vitamin C will also help re-build your nervous system, along with 2000 international units a day of vitamin D3, and 400 international units a day of vitamin E.Stay physical, as much as you can without pushing yourself too hard, and make sure you get enough rest at night, at least 8 hours a night.Reduce stress in your life as much as possible.The continual physical effort you put out might help your brain to re-wire itself, and help you get back some strength and coordination.Also, most important, Pray to Jehovah-God, in Jesus name, to give you strength and endurance to improve your condition, and patience to deal with the serious situation your in.Pray for the 'Peace of God' to be upon you, and pray for Jehovah to send you some of his people to teach you what the future holds for you, and to help you understand you can not only get physical relief, but spiritual relief, and peace.I hope this helps."Seek Jehovah, you people, while he can be found!"
Almost forgot, DO NOT EVER TAKE STATIN DRUGS like lipitor, vytorin, zocor, etc.They ruin your body, specifically your nervous system and brain.We need cholesterol which is what our brains and nervous systems are mostly made of, and those drugs lower cholesterol way too much, and cause alot of neurological symptoms, as well as prevent the liver from making CoQ10, and alot of other nutrients and enzymes we need to stay healthy.STAY AWAY FROM STATINS...lipitor caused me some major problems.DO NOT TAKE IT!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.